# SDR SWAA064496

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29090
- Aircraft time: 9,845 hours, 11,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE LOOSE.  REPOSITIONED SLIDE ASSY PER MM.
